Jul 26, 2005
Hello doc and thanks in advance. I am going away for five days and i really don't wanna bring my meds with me(will be with lots of people). I am undetectable but only have 350 cd4.How bad could this little break be for me? Christina
Response from Dr. Young
Christina- Thanks for your post and question.
I wouldn't recommend taking a five day break from your medications. You'd run the risk of having low drug levels and therefore, developing drug resistance. Given this, I'd have to suggest that the convenience of not taking your medications on holiday doesn't come close to the inconvenience of experiencing failure of your HIV medications. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Fingering Worried I Have HIV
- Fever After Licking Anus Worried I Have HIV
- Itchy Vagina After Swallowing Sperm Worried I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.